Hi! I have been on the medication Tysabri for almost a year now and I wanted to know if it is safe for me to get plastic surgery. I don't know if the being on the medication Tysabri and anesthesia for the surgery is ok... Please let me know! Thanks!
There is no evidence that Tysabri inhibits wound healing after surgery or increases the risk of infection after surgery. I recommend that my patients continue on Tysabri without interruption if they plan to undergo surgery including plastic surgery, but as always, please discuss with your physician.
Rip Kinkel, MD
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.